# SDR 2008UALA02901

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 35,593 hours, 13,711 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6449014
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN. - F -CTL  ELEV SERVO FAILURE.  REPLACED 3EC1 LT INBOARD SERVO CONTROL, ALL OPS CHECKS NORMAL.
